| Catalog Number |
03P89-24 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, abbott point of care was contacted by a customer regarding i-stat pt/inr cartridges that yielded a suspected discrepant pt/inr result on a 75 year old male patient with deep vein thrombosis.There was no additional patient information available, at the time of this report.Return product is not available for investigation.Method: i-stat, date:(b)(6) 2022, result: >4.5.Method: acl top 750, date: (b)(6) 2022, results: 3.8.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident #: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 21-nov-2022.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained cartridge testing met the acceptance criteria in appendix 1 of q04.01.003 rev.Ak (product complaint level 2 and level 3 investigation procedure).Returned cartridge testing was unable to reproduce the customer's observation of unexpected results.Although the sample size was not sufficient to make a pass/fail determination for rate of results outside allowable error (ea), returned cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev ak.(product complaint level 2 and level 3 investigation procedure) with respect to rate of suppressed results.No deficiency has been identified.